Abstract and Applied Analysis

Some Common Fixed-Point Theorems for Generalized-Contractive-Type Mappings on Complex-Valued Metric Spaces

Chakkrid Klin-eam and Cholatis Suanoom

Full-text: Open access

Abstract

Fixed-point theory in complex valued metric spaces has greatly developed in recent times. In this paper, we prove certain common fixed-point theorems for two single-valued mappings in such spaces. The mappings we consider here are assumed to satisfy certain metric inequalities with generalized fixed-point theorems due to Rouzkard and Imdad (2012). This extends and subsumes many results of other authors which were obtained for mappings on complex-valued metric spaces.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 604215, 6 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393511830

Digital Object Identifier
doi:10.1155/2013/604215

Mathematical Reviews number (MathSciNet)
MR3039179

Zentralblatt MATH identifier
1272.54038

Citation

Klin-eam, Chakkrid; Suanoom, Cholatis. Some Common Fixed-Point Theorems for Generalized-Contractive-Type Mappings on Complex-Valued Metric Spaces. Abstr. Appl. Anal. 2013 (2013), Article ID 604215, 6 pages. doi:10.1155/2013/604215. https://projecteuclid.org/euclid.aaa/1393511830


Export citation

References

  • S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1992.
  • A. Azam, B. Fisher, and M. Khan, “Common fixed point theorems in complex valued metric spaces,” Numerical Functional Analysis and Optimization, vol. 32, no. 3, pp. 243–253, 2011.
  • S. K. Mohanta and R. Maitra, “Common fixed point of three self mappings in complex valued metric spaces,” International Journal of Mathematical Archive, vol. 3, no. 8, pp. 2946–2953, 2012.
  • W. Sintunavarat and P. Kumam, “Generalized common fixed point theorems in complex valued metric spaces and applications,” Journal of Inequalities and Applications, vol. 2012, article 84, 2012.
  • R. K. Verma and H. K. Pathak, “Common fixed point theorems using čommentComment on ref. [10?]: Please provide more information for this reference, if possible. property (E.A) in complex-valued metric spaces,” Thai Journal of Mathematics, 2012.
  • F. Rouzkard and M. Imdad, “Some common fixed point theorems on complex valued metric spaces,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1866–1874, 2012.